Dual spaces of dyadic Hardy spaces generated by a rearrangement invariant space$X$on [0,1]

Nicolae Popa Institute of Mathematics, Romanian Academy

TBD mathscidoc:1701.332890

Arkiv for Matematik, 36, (1), 163-175, 1996.10
First we define the dyadic Hardy space$H$_{$X$}$(d)$for an arbitrary rearrangement invariant space$X$on [0, 1]. We remark that previously only a definition of$H$_{$X$}$(d)$for$X$with the upper Boyd index$q$_{$x$}<∞ was available. Then we get a natural description of the dual space of$H$_{$x$}, in the case$X$having the property 1<-$p$_{$X$}<-$q$_{$X$}<2, imporoving an earlier result [P1].
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:52 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ]
@inproceedings{nicolae1996dual,
  title={Dual spaces of dyadic Hardy spaces generated by a rearrangement invariant space$X$on [0,1]},
  author={Nicolae Popa},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203552941281699},
  booktitle={Arkiv for Matematik},
  volume={36},
  number={1},
  pages={163-175},
  year={1996},
}
Nicolae Popa. Dual spaces of dyadic Hardy spaces generated by a rearrangement invariant space$X$on [0,1]. 1996. Vol. 36. In Arkiv for Matematik. pp.163-175. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203552941281699.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved